Aa
Aa
A
A
A
Close
Avatar universal

Side effects from hepatitis B vaccines

I had my hepatitis B jab 2 days ago and now I am unable to move my neck and arm without  pain. I was just wondering if this is a side effect and will it go away soon or should I be worried?
1 Responses
3191940 tn?1447268717
Soreness near the site of injection is normal, and should pass within a few days.   I would still call your doctor, or whoever administered the shot.  I correct administration can result in a condition called SIRVA: https://www.verywellhealth.com/shoulder-pain-after-vaccine-injection-sirva-2549798
So, I'd definitely have it looked at, especially if it's getting worse or not subsiding.
Have an Answer?

You are reading content posted in the Immunization Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Fearing autism, many parents aren't vaccinating their kids. Can doctors reverse this dangerous trend?
Is a gluten-free diet right for you?
We answer your top questions about the flu vaccine.
Learn which over-the-counter medicines are safe for you and your baby
Yummy eats that will keep your child healthy and happy
Healing home remedies for common ailments